| Model Number |
10706 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a hole in the sterile pouch was noted.An angiojet spiroflex was selected for use.During unpacking, it was found that there was a hole in the sterile pouch.The procedure was completed.No patient complications were reported.